# SDR CA981006031

- Difficulty date: September 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 2730 · Elevator Control System
- Part: Pulley
- Part number: MS202194
- Condition: Seized
- Location: Elevator
- Part time: 24,120 hours
- Stage of operation: NR
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) ELEVATOR TRIM BINDING.  PULLEY AFT OF STANDBY TRIM MOTOR HAD SEIZED.
